End-point estimates for iterated commutators of multilinear singular integrals

  1. Pérez, C. 1
  2. Pradolini, G. 2
  3. Torres, R.H. 3
  4. Trujillo-González, R. 4
  1. 1 Universidad de Sevilla
    info

    Universidad de Sevilla

    Sevilla, España

    GRID grid.9224.d

  2. 2 National University of the Littoral
    info

    National University of the Littoral

    Ciudad de Santa Fe, Argentina

    GRID grid.10798.37

  3. 3 University of Kansas
    info

    University of Kansas

    Lawrence, Estados Unidos

    GRID grid.266515.3

  4. 4 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Bulletin of the London Mathematical Society

ISSN: 1469-2120

Year of publication: 2014

Volume: 46

Issue: 1

Pages: 26-42

Type: Article

Export: RIS
DOI: 10.1112/blms/bdt065 SCOPUS: 2-s2.0-84889045776 GOOGLE SCHOLAR
Data source: Scopus